# SDR EIAA2010063

- Difficulty date: October 3, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Engine: Ge CF650E2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 110-115 KNOTS DUE TO 4 STALLS HEARD COMING FROM A/C RIGHT.  NO COCKPIT ENGINE INDICATIONS ASSOCIATED WITH STALL, 12 TIRES THERMALED WITH ABORTED TAKEOFF.
